MathSciNet Relay Station
MathSciNet bibliographic data
MR1604791 18-04 (18G35 55-04 55U15)
Kaczyński, T.; Mrozek, M.; Ślusarek, M. Homology computation by reduction of chain complexes. Comput. Math. Appl. 35 (1998), no. 4, 59–70.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement